# SDR FDEA202211172813

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 106,131 hours, 33,367 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rub Strip
- Part number: ARC145561
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATED RUBSTRIP.  R & R THE RUB STRIP IAW DWG ARC1455.
